Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

221 Publications

2008 | Journal Article | IST-REx-ID: 517
N. H. Barton, “Identity and coalescence in structured populations: A commentary on ‘Inbreeding coefficients and coalescence times’ by Montgomery Slatkin,” Genetical Research, vol. 89, no. 5–6. Cambridge University Press, pp. 475–477, 2008.
View | DOI


Filter Publications